bibtype J - Journal Article
ARLID 0432229
utime 20240103204702.9
mtime 20141013235959.9
WOS 000338555500012
DOI 10.1216/RMJ-2014-44-1-189
title (primary) (eng) Ultramodularity and copulas
specification
page_count 14 s.
media_type P
serial
ARLID cav_un_epca*0257568
ISSN 0035-7596
title Rocky Mountain Journal of Mathematics
volume_id 44
volume 1 (2014)
page_num 189-202
keyword ultramodularity
keyword copula
keyword Schur concavity
author (primary)
ARLID cav_un_auth*0208902
name1 Klement
name2 E.P.
country AT
share 20
author
ARLID cav_un_auth*0265139
name1 Manzi
name2 M.
country IT
share 20
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant K
share 60
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2014/E/mesiar-0432229.pdf
cas_special
project
project_id GAP402/11/0378
agency GA ČR
ARLID cav_un_auth*0273630
abstract (eng) Ultramodular binary copulas are discussed, i.e., copulas of a random vector whose components are mutually stochastically decreasing with respect to each other. The additive generators of Archimedean ultramodular binary copulas are fully characterized. Finally, a new construction method for binary copulas based on n-ary ultramodular aggregation functions is proposed.
reportyear 2015
RIV BA
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0237113
confidential S
mrcbT16-e MATHEMATICS
mrcbT16-j 0.417
mrcbT16-s 0.611
mrcbT16-4 Q2
mrcbT16-B 32.474
mrcbT16-C 20.032
mrcbT16-D Q3
mrcbT16-E Q2
arlyear 2014
mrcbU34 000338555500012 WOS
mrcbU63 cav_un_epca*0257568 Rocky Mountain Journal of Mathematics 0035-7596 1945-3795 Roč. 44 č. 1 2014 189 202